淡江大學機構典藏:Item 987654321/58747
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 58649/92364 (63%)
造訪人次 : 571699      線上人數 : 70
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58747


    題名: Isospectral sets and inverse problems for vector-valued Sturm-Liouville equations
    作者: 謝忠村;Shieh, Chung-tsun
    貢獻者: 淡江大學數學學系
    日期: 2007-10-19
    上傳時間: 2011-10-01 21:08:10 (UTC+8)
    出版者: Institute of Physics Publishing
    摘要: In this paper, we investigate inverse spectral problems for vectorial Sturm–Liouville equations via the matrix-valued Gelfand–Levitan equation. With this approach, we prove some uniqueness theorems for the even problem, mixed data problem and interior spectral data problem for vectorial Sturm–Liouville equations.
    關聯: Inverse Problems 23(6), pp.2457-2468
    DOI: 10.1088/0266-5611/23/6/011
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    0266-5611_23(6)p2457-2468.pdf235KbAdobe PDF253檢視/開啟
    index.html0KbHTML136檢視/開啟
    Isospectral sets and inverse problems for vector-valued Sturm-Liouville equations.pdf406KbAdobe PDF0檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋